TU Darmstadt / ULB / TUbiblio

Domokos' minimax theorem for USC-LSC functions

Kindler, Jürgen (1999):
Domokos' minimax theorem for USC-LSC functions.
84, In: Acta mathematica Hungarica, pp. 343-351, [Article]

Item Type: Article
Erschienen: 1999
Creators: Kindler, Jürgen
Title: Domokos' minimax theorem for USC-LSC functions
Language: English
Journal or Publication Title: Acta mathematica Hungarica
Volume: 84
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item